# SDR SWIA201127671

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 26,232 hours, 22,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 & NR 4 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 6459)  RELAMPED EMERGENCY LIGHTS.
